# SDR SWIA202054390

- Difficulty date: October 16, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: NAS66038
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FWD STEADY FITTING 5 EA LOWER MOUNT BOLTS ARE CORRODED.  C-CHECK RO 11/24/2020.  REPLACED 5 CORRODED BOLTS ON THE HORIZONTAL STAB FWD FITTING LOWER MOUNT, IAW CRJ 200 AMM.  CALIBRATED TORQUE WRENCH USED NR WVACT203581 DUE 31-DEC-20.
